# SDR SWAA2022020335209

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 57,687 hours, 33,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR MACHINED BEAM CRACKED 1.5 INCHES BELOW DOOR HANDLE ASSY / R&R'D R1 DOOR PER AMM 52-41-00.PERFORMED LEAK CHECK AND FOUND BOTH UPPER FORWARD AND AFT CORNERS LEAKING ALONG WITH LOWER AFT CORNER. APPLIED LEVELING COMPOUND AND SEALED UPPER AND LOWER DIAPHRAGM SEAL PER AMM 52-09-12; AMM 53-11-01 AND LEAK CHECKED GOOD PER AMM 05-51-91. TAG NO: 262096 PN ON: 141A6516-18 SN ON: 001527 PN OFF: SN OFF: 000884
